# SDR N6WA2016032001

- Difficulty date: March 20, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 18,727 hours, 12,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN & CLOSE.  CLEANED & LUBED MAIN PAX DOOR.  PERFORMED OPERATIONS CHECK IAW AMM 52-11-07, & 52-11-00.  OPERATIONS CHECKED GOOD, NO FAULTS NOTED AT THIS TIME.
